Advertisement

Archiv der Mathematik

, Volume 99, Issue 1, pp 81–89 | Cite as

Möbius characterization of hemispheres

  • Thomas FoertschEmail author
  • Viktor Schroeder
Article
  • 116 Downloads

Abstract

In this paper we generalize the Möbius characterization of metric spheres as obtained in Foertsch and Schroeder [4] to a corresponding Möbius characterization of metric hemispheres.

Keywords

Banach Space Open Subset Interior Point Half Space Triangle Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Th. Foertsch, A. Lytchak, and V. Schroeder, Nonpositive curvature and the Ptolemy inequality, Int. Math. Res. Not. IMRN 2007, 15 pp.Google Scholar
  2. 2.
    Foertsch Th., Schroeder V.: Hyperbolicity, CAT(−1)-spaces and the Ptolemy Inequality. Math. Ann. 350, 339–356 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Foertsch Th., Schroeder V.: Group actions on geodesic Ptolemy spaces. Trans. Amer. Math. Soc. 363, 2891–2906 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  4. 4.
    Th. Foertsch and V. Schroeder, Metric Möbius Geometry and the Characterization of Spheres, to appear in Manuscripta Math.Google Scholar
  5. 5.
    Th. Foertsch and V. Schroeder, Ptolemy Circles and Ptolemy Segments, Archiv der Mathematik, to appear.Google Scholar
  6. 6.
    Hitzelberger P., Lytchak A.: Spaces with many affine functions Proc. AMS 135, 2263–2271 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Schoenberg I.J.: A remark on M. M. Day’s characterization of inner-product spaces and a conjecture of L. M. Blumenthal. Proc. Amer. Math. Soc. 3, 961–964 (1952)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Basel AG 2012

Authors and Affiliations

  1. 1.Institut für MathematikUniversität ZürichZurichSwitzerland

Personalised recommendations